RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2009, Volume 159, Number 3  


Nonlinear Physics: Theory and Experiment V
Coupled nonlinear Schrödinger equations for interfacial fluids with a free surface
M. J. Ablowitz, T. S. Haut
326
Existence of energy minimums for thin elastic rods in static helical configurations
M. Argeri, V. Barone, S. De Lillo, G. Lupo, M. Sommacal
336
QCD-like properties of anomalous dimensions in the $\mathcal N=4$ supersymmetric Yang–Mills theory
M. Beccaria, V. Forini
353
Building an extended resolvent of the heat operator via twisting transformations
M. Boiti, F. Pempinelli, A. K. Pogrebkov, B. Prinari
364
Large-spin limit of twist operators in the $\mathcal N=4$ supersymmetric Yang–Mills theory
F. Catino, M. Beccaria
379
Solutions of the real dispersionless Veselov–Novikov hierarchy
J.-H. Chang, Yu.-T. Chen
387
Riemann-invariant solutions of the isentropic fluid flow equations
R. Conte, A. M. Grundland, B. Huard
399
Reciprocal transformations for a spectral problem in $2+1$ dimensions
P. G. Estevez
411
Reciprocal Bäcklund transformations of autonomous evolution equations
M. Euler, N. Euler, S. Lundberg
418
Nonlocal symmetries and reductions for some ordinary differential equations
M. L. Gandarias
428
Multicomponent nonlinear schrödinger equations with constant boundary conditions
V. S. Gerdjikov, N. A. Kostov, T. I. Valchev
438
Matrix solutions of a noncommutative KP equation and a noncommutative mKP equation
C. R. Gilson, J. C. Nimmo, C. M. Sooman
448
Integrable systems and squared eigenfunctions
D. J. Kaup
459
Nonlinear long-wave models for imperfectly bonded layered waveguides
K. R. Khusnutdinova, A. M. Samsonov, A. S. Zakharov
475
Hirota's virtual multisoliton solutions of $N=2$ supersymmetric Korteweg–de Vries equations
A. V. Kiselev, V. Hussin
490
Continuous-discrete integrable equations and Darboux transformations as deformations of associative algebras
B. G. Konopelchenko
502
Padé approximations for Painlevé I and II transcendents
V. Yu. Novokshenov
515
Asymptotic expansion of the wobbling kink
O. F. Oxtoby, I. V. Barashenkov
527
Oscillating solitons of the driven, damped nonlinear Schrödinger equation
E. V. Zemlyanaya, N. V. Alekseeva
536
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019